MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-28-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a patient, initial right hip implanted in (b)(6) 2010, underwent a revision procedure in (b)(6) 2018, approximately 8 years 5 months post the initial procedure.Reason for the revision unknown.No further information available.
 
Additional Manufacturer Narrative
Based on the available information, the patient involved in (b)(4) meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear in (b)(4).Is a combination of the risk factors specified in (b)(4).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.D1: corrected.H6: corrected investigation clinical codes.

Brand Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key22005677
Report Number1038671-2025-02038
Device Sequence Number17905257
Product Code JDI
UDI-Device Identifier10885862022066
UDI-Public10885862022066
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2012
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown